# SDR ASAA2016051816795

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 71,158 hours, 47,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: S417N5121008
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ACFT RT OVERWING EXIT LIGHT SIGN FELL OFF.  ACFT GROUNDED.  REPLACED AFT ACFT RT OVERWING EXIT LIGHT ASSY IAW AMM 33-51-11, OPS CHECK GOOD.
